U.S. doctors online nowAsk doctors free
A 41-year-old member asked:

If i stop taking cymbalta (duloxetine) immediately, will all the side effects stop right away?

3 doctor answers4 doctors weighed in
Dr. Matt Pflieger
Family Medicine 40 years experience
Yes: All of the antidepressants can cause withdrawal symptoms. Your body has been used to an increased amount of serotonin and when the medicine is stopped you could experience a lot of different side effects. Sometimes people get headaches, dizziness and nausea. You doctor will often wean you off of this medicine to prevent these symptoms.
Dr. Bassam Amawi
Psychiatry 49 years experience
Stopping medication?: Stopping medications. Suddenly can cause u depressive symptoms to come back . All medication can have side effect , some times if u take it longer u can get-used to it . And if u indeed want to stop the medication do it always gradually.
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 32 years experience
Cymbalta (duloxetine): They might, depending on the dose, but withdrawal symptoms can arise. Talk to your doctor before stopping your medicine.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 31-year-old member asked:
3 doctor answers9 doctors weighed in
A 36-year-old member asked:
2 doctor answers4 doctors weighed in
A 31-year-old member asked:
1 doctor answer5 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 3, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.